My girlfriend have facing a weird problem. When she go to bed in night for sleep she feels strong burning sensation.Suddenly temperature of her legs go so high and she cant tolerate the pain. For this reason she cant sleep tight in night and the rate of depression is increasing day by day. I read a lot in web and find a term Presthesia,which symptoms are similar with the symptoms of my gf. Im worried about her.I ove her a lot.Please help me..What should i do now??
She is 20 years old..As far as i know may be this starts from 3-4 Months.No she did not gone through from any accident.
so is everything is normal with you.u lead a normal life with this.do u take any medication for that??
Pls tell me what shoul i ask her that will confarm that she is surviving with Paresthesia....Um reacting normally and try to take care of her more than before...!!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.